Originally Posted by laray721
Hi Rick, I don't have the headaches, Just tired & achy all the time. Can't tolerate the heat. Feel like I have a head cold all the time. But because I have a stent in I must use it for a year. When my Uncle had a stent put in he also had to go on Plavix, but his arm swelled up real bad and had to go off of it. They put him on Warfin. Just a blood thinner. So far he's had no problem with the stent clogging up. And that was about 5 years ago. He will be 90 this year. He had a heart attack 25 years ago and had open heart surgery. Still going strong. Warfin is also safer if a bleed should happen. At least they could stop it with clogging drugs. But there is nothing to help stop bleeding with Plavix. Scary. Did you have a stent put in? Laray
I had 2 installed on 3/20/10. I am getting more aches but I have no idea about this stuff. I never even herd of warfin, what's it do? I'm still trying to get this diet thing worked out. I can't seem to find 4 doctors who agree on what to eat. Also,did you already do your stress test? My doctor said I will be doing mine in august. He said it was because I had 2 heart attacks on 3/20 and he wanted to make sure it was all healed. I only know 1 other person who's had a heart attack and he's been in the hospital twice since his.
Thanks for any and all help.